# SDR UALA2013061904270

- Difficulty date: June 14, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 52,143 hours, 6,326 cycles
- Engine: Pwa PW40903
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 32908881
- Part serial: 28
- Condition: Malfunctioned
- Location: Aft Cargo Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO HEAT VALVE ISSUES.   REPLACED AFT CARGO HEAT SHUTOFF VALVE (V21441) IAW AMM AND AFT CARGO OVERHEAT SWITCH (S21293) IAW AMM.
